Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 761708, 12 pages
http://dx.doi.org/10.1155/2012/761708
Research Article

Opposition-Based Barebones Particle Swarm for Constrained Nonlinear Optimization Problems

School of Information Engineering, Nanchang Institute of Technology, Nanchang 330099, China

Received 29 December 2011; Revised 9 April 2012; Accepted 10 May 2012

Academic Editor: Jianming Shi

Copyright © 2012 Hui Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Wang, “Opposition-Based Barebones Particle Swarm for Constrained Nonlinear Optimization Problems,” Mathematical Problems in Engineering, vol. 2012, Article ID 761708, 12 pages, 2012. https://doi.org/10.1155/2012/761708.